American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jussi Behrndt, Qutaibeh Katatbeh and Carsten Trunk. Non-real eigenvalues of singular indefinite Sturm-Liouville operators. Proc. Amer. Math. Soc. 137 (2009) 3797-3806. MR 2529889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jussi Behrndt. Realization of nonstrict matrix Nevanlinna functions as Weyl functions of symmetric operators in Pontryagin spaces. Proc. Amer. Math. Soc. 137 (2009) 2685-2696. MR 2497481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vladimir Derkach and Seppo Hassi. A reproducing kernel space model for $\mathbf{N}_\kappa$-functions. Proc. Amer. Math. Soc. 131 (2003) 3795-3806. MR 1999926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander E. Richman. The range of linear fractional maps on the unit ball. Proc. Amer. Math. Soc. 131 (2003) 889-895. MR 1937427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003) 563-576. MR 1933348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. Alpay, A. Dijksma and H. Langer. On the Loewner problem in the class $\mathbf{N}_{\kappa}$. Proc. Amer. Math. Soc. 130 (2002) 2057-2066. MR 1896042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Branko Curgus, Aurelian Gheondea and Heinz Langer. On singular critical points of positive operators in Krein spaces. Proc. Amer. Math. Soc. 128 (2000) 2621-2626. MR 1690979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tiberiu Constantinescu and Aurelian Gheondea. The Schur algorithm and coefficient characterizations for generalized Schur functions. Proc. Amer. Math. Soc. 128 (2000) 2705-2713. MR 1670430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Alpay and J. Rovnyak. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999) 1109-1117. MR 1473653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Branko Curgus and Branko Najman. Preservation of the range under perturbations of an operator. Proc. Amer. Math. Soc. 125 (1997) 2627-2631. MR 1389513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Branko Ćurgus and Branko Najman. The operator $({\rm sgn}\,x)d\sp 2/dx\sp 2$ is similar to a selfadjoint operator in $L\sp 2({\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1125-1128. MR 1223513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Angelo B. Mingarelli. A class of maps in an algebra with indefinite metric . Proc. Amer. Math. Soc. 121 (1994) 1177-1183. MR 1197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. Najman. Convexity properties of distinguished eigenvalues of certain classes of operators . Proc. Amer. Math. Soc. 111 (1991) 221-225. MR 1027100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lars Andersson. Invariant Lagrangian subspaces . Proc. Amer. Math. Soc. 103 (1988) 1113-1119. MR 954992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ian Knowles. On $J$-selfadjoint extensions of $J$-symmetric operators . Proc. Amer. Math. Soc. 79 (1980) 42-44. MR 560580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Paul A. Fuhrmann. On $J$-symmetric restricted shifts . Proc. Amer. Math. Soc. 51 (1975) 421-426. MR 0380455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kyûya Masuda. On the existence of invariant subspaces in spaces with indefinite metric . Proc. Amer. Math. Soc. 32 (1972) 440-444. MR 0295122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1